A problem arising in finite population sampling theory.
Aequationes mathematicae, Tome 29 (1985), pp. 307-312
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1985__29_137100,
author = {Tzen-Ping Liu and M.E. Thompson},
title = {A problem arising in finite population sampling theory.},
journal = {Aequationes mathematicae},
pages = {307--312},
year = {1985},
volume = {29},
zbl = {0584.62010},
url = {http://geodesic.mathdoc.fr/item/AM2_1985__29_137100/}
}
Tzen-Ping Liu; M.E. Thompson. A problem arising in finite population sampling theory.. Aequationes mathematicae, Tome 29 (1985), pp. 307-312. http://geodesic.mathdoc.fr/item/AM2_1985__29_137100/